# SDR SWAA2022032599420

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR STRUCTURE ON INTERCOSTAL LOC.BS540 LBL24.5 TO LB L45.5 AT PASSENGER CABIN (3 EA) / REPLACED FLOOR STRUCTURE INTERCOSTAL(PANEL BREAK) LOC BS540 LBL 24.5 TO LBL 45.5 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DRAWING 143A0060
